| Model Number |
101/860/100 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event, lot number, expiration date, and device manufacture date is unknown.No product information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that five (5) days after the customer intubated the product into the patient, the pilot balloon was found detached from the inflation line.No patient injury was reported.
Additional Manufacturer Narrative
Device evaluated by manufacturer and health impact, event problem and evaluation codes: updated.One (1) sample was returned in used condition.Under visual inspection it was noticed that inflation line was detached from pilot balloon.A device history record (dhr) review could not be performed as the lot number for the device is unknown.This issue will continue to be monitored and further actions taken accordingly.